Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Combination of hives nd heartburn, sometimes swelling in the eyes and lips, on Zantac, Zyrtec, Zoloft. Advice?

Hello, I hope that you can help. For months and months I have been struggling with a variety of symptoms and have been back and forth to the doctor with little relief. I will try to keep this brief, but what I am experiencing is a combination of hives and heartburn . I am talking about hives that itch and spread out over my entire body and heartburn that literally has me awaken in the middle of the night to sit up and grab my chest. There have been several instances, also, where I have awoken with severe swelling in my face, notably my eyes and lips . My primary care physician has not been able to label this or help in any other way except to put me on a regimen of over-the-counter drugs. The symptoms do subside when I take the triple-threat- Zantac , Zyrtec, and Zoloft , but I do not want to be on all these meds. I want to know what is going on inside my body that is forcing me to live like this. I am 32, a mom, a teacher, incredibly active, and with overall good health. Please tell me you can point me in the right direction!
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for posting query.
It appears to be a case of gastro esophageal reflux disease or gastritis or peptic ulcer disease
Follow the advices properly-
1.     Try Proton pump inhibitor with domperidone combination and Take enzyme preparation tablet.
2.     Take food that will not produce gas like avoid more carbohydrate and fat containing food.
3.     Avoid late night food.
4.     Do not sleep for 2 hours after consuming food. .
5.      Upper GI endoscopy, stool examination and blood tests are hard to tell exactly about your condition.
Consult with physician for further proper management.
Wish you a speedy recovery.
Dr Sourav Ganguly
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor